Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Another Proof for Non-Supercyclicity in Finite Dimensional Complex Banach Spaces

F. Galaz-Fontes
The American Mathematical Monthly
Vol. 120, No. 5 (May 2013), pp. 466-468
DOI: 10.4169/amer.math.monthly.120.05.466
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.05.466
Page Count: 3
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Another Proof for Non-Supercyclicity in Finite Dimensional Complex Banach Spaces
Preview not available

Abstract

Abstract We give an elementary proof, based on linear algebra and on a simple and well-known technique from the theory of dynamical systems, for the non-existence of supercyclic linear operators defined on a finite dimensional complex Banach space with dimension greater than or equal to two.

Page Thumbnails